# SDR QMLA2019050519045

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Bell 407
- Aircraft serial: 54492
- Aircraft time: 2,680 hours, 8,992 cycles
- Engine time: 4,397 hours, 8,486 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Location: Gearbox
- Part time: 10,043 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER MAIN GEARBOX TIME CHANGE. AIRCRAFT HAD CHIP LIGHT INDICATION AND DID A PRECAUTIONARY LANDING. PULLED, 3 EACH, CHIP DETECTORS PER MAINTENANCE MANUAL. INSPECTION REVEALED, 1 EACH, SMALL SLIVER PARTICLE. CLEANED AND PERFORMED GROUND RUN. AIRCRAFT RETURNED TO SERVICE.
